# SDR ZZDA2010633

- Difficulty date: December 16, 2010
- Submitted: December 21, 2010
- Operation: Air carrier
- Aircraft: N947AT
- Make and model: Boeing 717-200
- Aircraft serial: 55010
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FUSELAGE SKIN, 3 DENTS LOCATED AFT OF R-1 DOOR BETWEEN L-16R AND 18R.  CUT OUT DAMAGED SKIN SECTION FROM STATION 185 TO 229, BETWEEN L-16R AND 18R.  FABRICATED AND INSTALLED NEW SKIN SECTION USING .050" 2024-T3, AND REPAIR DOUBLERS .063" 2024-T3, DOUBLER .025" 2024-T3 AND SPLICE DOUBLER .032" TI 4V-AL.  REFERENCE B717 SRM 53-00-01, REPAIR 6 AND AIRTRAN EA 17-53-02668B SECTION 4.
